Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What medicine should be taken to revive the lost taste sensation ?

My Father has T3N1MO oral cancer gum, lower jawh, half of the jaw was cut, He is after surgery and radiology , 2,5 months. He still doesn t have taste, and the saliva is dry. Should he take some medicine or turmeric (if yes how much). Now he is taking nothing.
Asked On : Sun, 27 Mar 2011
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query
It is normal to lose appetite and taste after radiotherapy. There is nothing much that can be done as some of the glands might have been destroyed while at treatment. For now he can try Vit c chewable tablets, it will stiumulate his glands to screte saliva.
Have a healthy living
Answered: Tue, 19 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor